# SDR SWAA2022112174036

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,704 hours, 14,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL ONTO JETWAY UP ARRIVAL- NO DEPLOYMENT. / [01] INSPECTED FWD ENTRY DOOR; DOOR SLIDE AND DOOR SLIDE COVER. NO DEFAULTS NOTED. REPACKED DOOR SLIDE INTO SLIDE COVER AND INSTALLED ASSEMBLY ONTO FWD ENTRY DOOR. REF AMM 25-66-01 SLIDE PACK INSTALLATION UNSCHEDULED.
